Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Perturbations and ground states of $ C\sp \ast$-dynamical systems

Author: Hideki Kurose
Journal: Proc. Amer. Math. Soc. 95 (1985), 242-246
MSC: Primary 46L55; Secondary 46L40
MathSciNet review: 801331
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that if a $ {C^ * }$-dynamical system has an irreducible covariant representation, every relatively bounded $ * $-derivation for its generator is also implemented by a relatively bounded selfadjoint operator for that associated with the dynamics. As its application, we assert that the existence of ground states of a $ {C^ * }$-dynamical system is stable under sufficiently small perturbations.

References [Enhancements On Off] (What's this?)

  • [1] H. Araki, Relative Hamiltonian for faithful normal states of a von Neumann algebra, Publ. Res. Inst. Math. Sci. 9 (1973), 165-209. MR 0342080 (49:6826)
  • [2] C. J. K. Batty, Small perturbations of $ {C^ * }$-dynamical systems, Comm. Math. Phys. 68 (1978), 39-43. MR 539735 (80h:46113)
  • [3] -, Perturbations of ground states of type I $ {C^*}$-algebras, Proc. Amer. Math. Soc. 78 (1980), 539-544. MR 556628 (81e:46055)
  • [4] O. Bratteli, F. M. Goodman and P. E. T. Jorgensen, Unbounded derivations tangential to compact groups of automorphisms. II, J. Funct. Anal. (to appear). MR 820616 (87h:46130)
  • [5] O. Bratteli and D. Robinson, Unbounded derivations of $ {C^*}$-algebras, Comm. Math. Phys. 42 (1975), 253-268. MR 0377526 (51:13698)
  • [6] -, Operator algebras and quantum statistical mechanics. I, II, Springer-Verlag, Berlin and New York, 1979, 1981.
  • [7] F. M. Goodman and P. E. T. Jorgensen, Lie algebras of unbounded derivations, J. Funct. Anal. 52 (1983), 369-384. MR 712587 (85e:47063)
  • [8] A. Kishimoto, Derivations with a domain condition, preprint, 1984. MR 772917 (86g:46090)
  • [9] R. Longo, Automatic relative boundedness of derivations in $ {C^*}$-algebras, J. Funct. Anal. 34 (1979), 21-28. MR 551107 (81f:46072)
  • [10] M. Reed and B. Simon, Methods of modern mathematical physics. II. Academic Press, New York, 1975. MR 751959 (85e:46002)
  • [11] S. Sakai, The theory of unbounded derivations in $ {C^*}$-algebras, Univ. of Copenhagen and Newcastleupon-Tyne, Lecture Notes, 1977.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46L40

Retrieve articles in all journals with MSC: 46L55, 46L40

Additional Information

Keywords: $ {C^*}$-dynamical system, ground state, $ * $-derivation, perturbation
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society